In mid-April, pursuant to a neurologist's advice, we started Conor on Lamotrogine, an anti-eleptic drug which is reputed to have benefited many people suffering from seizure activity. Hours after receiving his third dosage Conor suffered his second Grand Mal seizure, that we know of, since his first in November 2012. Last week he became extremely drowsy and last Friday April 26, 2013, our family doctor recommended we reduce the dosage (the neurologist is out of town until May 13, 2013). Later, early Friday evening Conor's condition worsened noticeably and a rash had developed. Rash development is a known warning sign of a negative Lamotrogine reaction and Conor was taken to the DECH (Doctor Everett Chalmers Hospital) emergency where he received immediate attention and transferred to the Intensive Care Unit, the ICU. Conor's reactions have been very serious with risks in several key categories including risk to his kidneys and liver. Thanks to our family doctor and the excellent care and attention of the Emergency and ICU personnel our Buddy is still with us. Without their help he probably would not be. Conor is still in the ICU but is expected to transfer to pediatrics in the next day or two. He has improved dramatically.
To everyone involved with protecting and saving our buddy Conor his Mom and Dad say THANK YOU VERY MUCH, THANK YOU!
PS. We can hardly wait for the phsyio and other necessary recovery interventions to give us back our Run, Jump, Fly Boy: